Stochastic hybrid control

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

45 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)261-288
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume249
Issue number1
Publication statusPublished - 1 Sep 2000
Externally publishedYes

Citation Format(s)

Stochastic hybrid control. / Bensoussan, A.; Menaldi, J. L.

In: Journal of Mathematical Analysis and Applications, Vol. 249, No. 1, 01.09.2000, p. 261-288.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review